# SDR SWIA200312618

- Difficulty date: November 24, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 1,386 hours, 1,100 cycles
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Condition: Malfunctioned
- Location: Ground Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INBOARD GROUND SPOILERS WILL NOT RETRACT AFTER LANDING.  REMOVED AND REPLACED GROUND SPOILER MANIFOLD IAW MM 27-63-00.  OPS AND LEAK CHECK GOOD.  P/N: 60175124-, S/N OFF:  1193.
